# SDR 226021403

- Difficulty date: February 14, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N308NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- Aircraft time: 3,686 hours, 6,214 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 9598901014
- Part serial: U0113
- Condition: Failed
- Location: De Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DE-ICE BOOT CAWS ILLUMINATED DURING FLIGHT.
